# SDR AALA20001093

- Difficulty date: June 30, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N871AA
- Make and model: Boeing 727223
- Aircraft serial: 21383
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MCI - FLT 1370 - AFTER TAKEOFF DURING CLIMB, LEFT GEAR RED WARNING LIGHT ILLUMINATED.  REPAIRED WIRE FOR LEFT MAIN GEAR UPLOCK SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.  REPLACED LANDING GEAR ACCESSORY UNIT AS PRECAUTION.  (M)
